# SDR AALA202409243844

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,051 hours, 39,123 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDING WHILE TAXING TO THE GATE GOT TWICE AN ECAM  FORWARD CABIN DOOR OPEN (1R) AND SHOWING SLIDE ARM AND DOOR OPEN. FLIGHT ATTENDANT CONFIRMED DOOR WAS PROPERTLY CLOSE AND ARMED. MAINTENANCE ADJUSTED PROXIMITY SWITCHES PER AMM 52-71-00820-002-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
